# SDR SWIA2020021848708

- Difficulty date: January 8, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 30,272 hours, 18,409 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SEAL STRIKER AIRCRAFT SIDE  HAS CORROSION AROUND SEVERAL SCREW  HOLES .       (C-CHECK)   RO:2/14/2020REPLACED SERVICE DOOR LOWER SEAL STRIKER AS PER CRJ 700 SRM.
